# SDR UALA2010081102904

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERNAL FRAME 4 LT SIDE EXPERIENCED TOOLING DAMAGE DURING INSTALLATION OF PREVIOUS DOUBLER REPAIR ABOVE STATIC PORT.  R & R FRAME NR4 FROM BELOW CAPTAIN'S WINDOW TO JUST BELOW SKIN LAP.
